MathSciNet Relay Station
MathSciNet bibliographic data
MR1250828 47G30 (35R60 35S99 46L99)
Xia, Jingbo The spectra of random pseudo-differential operators. Trans. Amer. Math. Soc. 345 (1994), no. 1, 381–411.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement